Pacific Journal of Mathematics

On prime divisors of the binomial coefficient.

E. F. Ecklund, Jr.

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 267-270.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982965

Mathematical Reviews number (MathSciNet)
MR0244148

Zentralblatt MATH identifier
0182.06603

Subjects
Primary: 10.08

Citation

Ecklund, E. F. On prime divisors of the binomial coefficient. Pacific J. Math. 29 (1969), no. 2, 267--270. https://projecteuclid.org/euclid.pjm/1102982965


Export citation

References

  • [1] M. Faulkner, On a theorem of Sylvesterand Schur, J. London Math. Soc, 41 (1966), 107-110.
  • [2] J. Rosser and L. Schoenfeld, Approximate formulas for some functionsofprime numbers, Illinois J. Math. 6 (1962), 64-94.